# SDR UPS97822771

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 56154035
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL CRACKED ABOVE AND BEHIND FWD ENTRY DOOR BAYONET.  REMOVED DAMAGED INTERCOSTAL PER SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 53-1-0 AND 51-1-21.
